RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 196–207 (Mi ufa181)  

This article is cited in 2 scientific papers (total in 2 papers)

On infinitesimal reciprocal-type transformations in gasdynamics. Lie group connections and nonlinear self-adjointness

N. H. Ibragimovab, C. Rogerscd

a Laboratory Group analysis of mathematical models in natural and engineering sciences, Ufa State Aviation Technical University, Ufa, Russia
b Research Centre ALGA: Advances in Lie Group Analysis, Blekinge Institute of Technology, Karlskrona, Sweden
c Clare Hall, University of Cambridge, UK
d Australian Research Council Centre of Excellence for Mathematics and Statistics of Complex Systems, School of Mathematics and Statistics, University of New South Wales, Sydney, Australia

Abstract: Bateman-type reciprocal transformations are represented as non-local infinitesimal symmetries of the governing equations of steady, two-dimensional, inviscid gasdynamics. In particular, this representation allows the construction of a novel non-local conservation law using the recently introduced concept of nonlinear self-adjointness.

Keywords: Bateman-type reciprocal transformations, gasdynamics, non-local symmetries and conservation laws.

Full text: PDF file (449 kB)
References: PDF file   HTML file
UDC: 517.958+537.84
Received: 09.11.2012
Language:

Citation: N. H. Ibragimov, C. Rogers, “On infinitesimal reciprocal-type transformations in gasdynamics. Lie group connections and nonlinear self-adjointness”, Ufimsk. Mat. Zh., 4:4 (2012), 196–207

Citation in format AMSBIB
\Bibitem{IbrRog12}
\by N.~H.~Ibragimov, C.~Rogers
\paper On infinitesimal reciprocal-type transformations in gasdynamics. Lie group connections and nonlinear self-adjointness
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 196--207
\mathnet{http://mi.mathnet.ru/ufa181}


Linking options:
  • http://mi.mathnet.ru/eng/ufa181
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rogers C., Schief W.K., “the Classical Korteweg Capillarity System: Geometry and Invariant Transformations”, J. Phys. A-Math. Theor., 47:34 (2014), 345201  crossref  mathscinet  zmath  isi  scopus
    2. Ibragimov N.H., “Construction of Conservation Laws Using Symmetries”, Similarity and Symmetry Methods: Applications in Elasticity and Mechanics of Materials, Lecture Notes in Applied and Computational Mechanics, 73, eds. Ganghoffer J., Mladenov I., Springer-Verlag Berlin, 2014, 61–164  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Number of views:
    This page:276
    Full text:79
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019